# SDR F3LA20700364

- Difficulty date: December 5, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 22,815 hours, 10,141 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: D64433
- Part serial: L2586
- Condition: Corroded
- Location: Nlg Centering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED PITTING ON SHOULDER OF NLG TORQUE LINK CENTER PIN.  REMOVED AND REPLACED NLG TORQUE LINK CENTER PIN IAW 32-21-27-420-050.  PERFORMED FUNCTIONAL CHECK OF THE NORMAL EXTENSION AND RETRACTION OF THE NOSE LAND GEAR IAW AMM 32-31-00-720-003.  CHECKED GOOD.  PERFORMED FUNCTIONAL TEST OF THE NOSE WHEEL STEERING IAW AMM 32-51-00-720-003.  CHECKED GOOD.
